0
0
No products in cart

Zyrtec 24 Hr Children's Allergy Syrup with Cetirizine, Sugar-Free Grape, Twin Pack of 4 fl. oz

$21.88$12.99

Sold By: InVastor


Condition: New

Ships From: Plymouth County, Massachusetts, United States

Delivery Options: Local Pickup- Invastor Same Day Delivery- Economy Shipping

Quantity
(1 available)
Buy NowAdd to cart

SKU: 300450209122


About this item Twin pack of 4-fluid ounce bottles of Children's Zyrtec Allergy Syrup for relief of indoor and outdoor allergy symptoms including runny nose, sneezing, itchy, watery eyes and itchy nose and throat Zyrtec children's allergy liquid contains 5 milligrams of cetirizine hydrochloride in each 5 mL and provides 24 hours of kids' allergy relief from symptoms of hay fever and other upper respiratory allergies From the #1 pediatrician-recommended brand for children's allergies among OTC oral antihistamines, this children's allergy liquid is available in kid-friendly flavors and is both dye-free and sugar-free Kids' allergy medicine includes dosing cup and is suitable for children ages two years and up, for consistently powerful relief of your child's allergies

0

0 Reviews
5 stars 0%
4 stars 0%
3 stars 0%
2 stars 0%
1 star 0%

No reviews

Related Products